Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 20, NWS Houston/Galveston, TX

May 26, 20164 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at May 26, 2016, 5:44 PM CDT for 4 counties in Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 5:44 PM CDT (22:44 UTC)
Expired
May 26, 2016, 6:15 PM CDT
In force
31 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Austin County, TX, Grimes County, TX, Waller County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 117 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:12 PM CDTHAIL 1Brenham, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3958 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3958 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

001 
WFUS54 KHGX 262244
TORHGX
TXC015-185-473-477-262315-
/O.NEW.KHGX.TO.W.0020.160526T2244Z-160526T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
544 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTH CENTRAL GRIMES COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 615 PM CDT
    
* AT 543 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED NEAR BURTON...OR 8 MILES WEST OF BRENHAM...MOVING EAST AT
  15 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  BRENHAM...HEMPSTEAD...PRAIRIE VIEW...PINE ISLAND...BURTON AND QUARRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!

&&

LAT...LON 3005 9659 3023 9661 3031 9602 3005 9600
TIME...MOT...LOC 2243Z 266DEG 14KT 3013 9654 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 26, 4:41 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 26, 4:41 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
441 PM CDT THU MAY 26 2016

.DISCUSSION...
Large MCS that developed over the northern parts of the CWA earl-
ier this afternoon will be continuing to move E/SE into the even-
ing hrs. Reports of tornadic damage have been largely confined to
Bryan/College Station area but reports of flooding have been more
widespread over Washington, Burleson, Brazos, Grimes, and Madison
counties. Given the current trends, not expecting things to quiet
down until late this evening. Of concern is the track of this MCS
toward Harris county during the next few hrs. Also seeing another
shortwave (per WV imagery) moving in from the W/SW...with an ext-
rapolated timing for this evening. A break from all the action is
progged for the overnight hours.

However...

Models are hitting SE TX with more unsettled wx for tomorrow with
another disturbance moving in from the SW. Upper jet dynamics and
low-level jet structure are progged to be a bit more favorable as
the very moist airmass remains in place. The main uncertainty may
be how unstable/worked over we will be (in the wake of the storms
today). But given how wet the pattern has been have opted to keep
POPS high for tomorrow.

The forecast for this upcoming holiday weekend looks to remain an
active one (though not as active as today/possibly tomorrow). The
seabreeze should be the main focus with daytime heating. Possible
embedded shortwaves within the persistent SW flow aloft could add
more lift (storms) to this scenario. Did lean more heavily on the
ECMWF in the extended. 41

&&

.MARINE...
The tight pressure gradient between a deep low over the OK/TX
Panhandles and a high over the southeastern U.S. will maintain a
strong southeasterly flow through Friday. Winds will likely
strengthen to SCA levels early this evening.  seas are running 4 to 6
feet and should increase to 5 to 8 feet on Friday

A persistent fetch from the Western Carribean combined with the
strong on shore flow will raise tide levels to near 3.5 feet above
MLLW on Friday morning. A coastal flood advisory will likely be
necessary on Friday morning's high tide along the Bolivar Peninsula.

Memorial Day weekend weather will be less active...a 10-15 knot
southeast wind over gradually lowering seas...3 to 4 foot wave
heights by late Saturday night through Sunday PM. Memorial Day will
be tranquil...very low rain chances and a near 10 knot onshore wind
over average 2 to 3 foot wave heights.             44

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  83  71  88  72 /  70  80  50  40  10
Houston (IAH)              75  85  74  88  73 /  60  70  40  30  10
Galveston (GLS)            78  83  77  83  78 /  40  50  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening FOR THE FOLLOWING
     ZONES: Austin...Brazos...Burleson...Grimes...Houston...
     Madison...Montgomery...Polk...San Jacinto...Trinity...
     Walker...Waller...Washington.

GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
     FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
     THE FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&
Hazardous weather outlook, May 26, 4:48 AM CDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 AM CDT THU MAY 26 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
WHARTON-
448 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF
DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG
WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL,
STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.

In the hours before

Local storm report, May 26, 5:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
509 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      4 ENE WIXON VALLEY      30.79N  96.26W
05/26/2016                   BRAZOS             TX   DEPT OF HIGHWAYS

            US 190 THROUGH KURTEN HAS FLOODED SECTIONS.

&&

EVENT NUMBER HGX1600182

DCH
Local storm report, May 26, 5:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
516 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      13 WNW MADISONVILLE     31.03N  96.11W
05/26/2016                   MADISON            TX   DEPT OF HIGHWAYS

            OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
            BETWEEN INTERSTATE 45 AND US 190.

&&

EVENT NUMBER HGX1600183

DCH
Local storm report, May 26, 5:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
517 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TORNADO          2 ESE BRYAN             30.66N  96.33W
05/26/2016                   BRAZOS             TX   LAW ENFORCEMENT

            SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
            LOWES.

1241 PM     TSTM WND DMG     BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.

1244 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   BROADCAST MEDIA

            HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.

1245 PM     TORNADO          3 E BRYAN               30.68N  96.31W
05/26/2016                   BRAZOS             TX   PUBLIC

            ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
            TENNIS COURTS.

1258 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            TREES AND METAL CARPORT DOWN ON OAK HILL.

1258 PM     TSTM WND DMG     4 NNE COLLEGE STATION   30.66N  96.29W
05/26/2016                   BRAZOS             TX   LAW ENFORCEMENT

            DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
            EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.

0116 PM     TORNADO          BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
            SUBDIVISION.

0150 PM     FLASH FLOOD      4 ENE WIXON VALLEY      30.79N  96.26W
05/26/2016                   BRAZOS             TX   DEPT OF HIGHWAYS

            US 190 THROUGH KURTEN HAS FLOODED SECTIONS.

0210 PM     FLASH FLOOD      13 WNW MADISONVILLE     31.03N  96.11W
05/26/2016                   MADISON            TX   DEPT OF HIGHWAYS

            OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
            BETWEEN INTERSTATE 45 AND US 190.

0245 PM     FLASH FLOOD      1 E COLLEGE STATION     30.60N  96.29W
05/26/2016                   BRAZOS             TX   BROADCAST MEDIA

            STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
            FLOODING.

0250 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   PUBLIC

            TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.

0300 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
            TO FLOODING.

0305 PM     TSTM WND DMG     3 WSW NAVASOTA          30.37N  96.14W
05/26/2016                   GRIMES             TX   TRAINED SPOTTER

            TREE DOWN AT FM 105 OUT OF NAVASOTA BEFORE FIRST
            BRIDGE.

0330 PM     FLOOD            BRYAN                   30.67N  96.37W
05/26/2016                   BRAZOS             TX   CITY OFFICIAL

            MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
            STATION.

0350 PM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
05/26/2016                   WASHINGTON         TX   LAW ENFORCEMENT

            PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN
            BRENHAM AND SOMERVILLE.

0430 PM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
05/26/2016                   GRIMES             TX   TRAINED SPOTTER

            WASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS
            FLOODED WITH 2 FEET OF WATER.ABLE

0432 PM     FLASH FLOOD      NAVASOTA                30.39N  96.09W
05/26/2016                   GRIMES             TX   TRAINED SPOTTER

            BUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE.

0444 PM     FLASH FLOOD      5 N BRENHAM             30.23N  96.40W
05/26/2016                   WASHINGTON         TX   DEPT OF HIGHWAYS

            FM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING.

0445 PM     FLASH FLOOD      6 W TODD MISSION        30.26N  95.93W
05/26/2016                   GRIMES             TX   DEPT OF HIGHWAYS

            FM 362 AT BEASON CREEK CLOSED DUE TO FLOODING.

&&

EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600170 HGX1600182 HGX1600183 HGX1600172 HGX1600173
HGX1600174 HGX1600179 HGX1600175 HGX1600176 HGX1600177 HGX1600178
HGX1600180 HGX1600181

DCH
Local storm report, May 26, 5:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
520 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLASH FLOOD      MADISONVILLE            30.95N  95.91W
05/26/2016                   MADISON            TX   DEPT OF HIGHWAYS

            SH 90 IS CLOSED BETWEEN MADISONVILLE AND BEDIAS.

&&

EVENT NUMBER HGX1600184

DCH
Special weather statement, May 26, 5:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
522 PM CDT THU MAY 26 2016

TXZ177>179-198>200-212-213-262300-
GRIMES TX-SAN JACINTO TX-WALKER TX-WALLER TX-POLK TX-LIBERTY TX-
HARRIS TX-MONTGOMERY TX-
522 PM CDT THU MAY 26 2016

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN LIBERTY...SOUTHEASTERN
WALKER...SAN JACINTO...NORTHEASTERN WALLER...SOUTHEASTERN GRIMES...
MONTGOMERY...SOUTH CENTRAL POLK AND NORTHWESTERN HARRIS COUNTIES
THROUGH 600 PM CDT...

AT 522 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES EAST OF NEW WAVERLY TO NEAR WOODLOCH TO
NEAR STAGECOACH. MOVEMENT WAS EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...CLEVELAND...WILLIS...PRAIRIE VIEW...PINEHURST...THE
WOODLANDS...SPRING...OAK RIDGE NORTH...WALLER...SHEPHERD...PANORAMA
VILLAGE...SHENANDOAH...SPLENDORA...PATTON VILLAGE...ROMAN FOREST...
MAGNOLIA...WOODBRANCH...CUT AND SHOOT AND NEW WAVERLY.

LAT...LON 3013 9518 3005 9600 3056 9573 3067 9486
      3038 9469 3031 9467
TIME...MOT...LOC 2222Z 265DEG 41KT 3051 9535 3028 9540 3014 9577
Local storm report, May 26, 5:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
537 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      MAGNOLIA                30.21N  95.75W
05/26/2016                   MONTGOMERY         TX   LAW ENFORCEMENT

            ROAD CLOSURE 1774 AND BUDDY RILEY

&&

EVENT NUMBER HGX1600185

DR

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:53 AM CDTSmall Craft AdvisoryHGX41 hr
May 26, 10:45 AM CDTSpecial Weather StatementHGXBrazos, Grimes45 min
May 26, 11:36 AM CDTSpecial Weather StatementHGXGrimes39 min
May 26, 12:00 PM CDTSpecial Weather StatementHGXMadison45 min
May 26, 12:27 PM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison63 min
May 26, 12:32 PM CDTTornado WarningHGXBrazos, Grimes, Madison28 min
May 26, 12:55 PM CDTTornado WarningHGXBrazos, Grimes, Madison35 min
May 26, 1:07 PM CDTFlash Flood WarningHGXBrazos, Grimes, Madison113 min
May 26, 1:34 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker41 min
May 26, 1:47 PM CDTFlash Flood WatchHGXAustin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more32 hr
May 26, 1:47 PM CDTTornado WarningHGXGrimes, Madison, Walker28 min
May 26, 2:12 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more3 hr
May 26, 2:22 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson23 min
May 26, 2:29 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Washington31 min
May 26, 2:54 PM CDTTornado WarningHGXBrazos, Burleson, Grimes, Waller, Washington36 min
May 26, 2:59 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Houston, Madison, Walker and 1 more3 hr
May 26, 3:14 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more2 hr
May 26, 3:26 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Montgomery, Waller, Washington34 min
May 26, 3:49 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more2 hr
May 26, 3:57 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, Waller33 min
May 26, 4:09 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Washington51 min
May 26, 4:16 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Harris, Waller, Washington29 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningHGXGrimes, Harris, Montgomery, San Jacinto, Walker, Waller46 min
May 26, 4:32 PM CDTAreal Flood AdvisoryHGXGrimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more3 hr
May 26, 4:49 PM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Waller3 hr
May 26, 5:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Waller, Washington44 min
May 26, 5:12 PM CDTAreal Flood AdvisoryHGXHouston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more3 hr
May 26, 5:19 PM CDTSevere Thunderstorm WarningHGXAustin, Washington26 min
May 26, 5:22 PM CDTSpecial Weather StatementHGXMontgomery, San Jacinto38 min
May 26, 5:29 PM CDTRiver Flood WarningHGXBurleson, Washington50 hr
May 26, 5:36 PM CDTRiver Flood WarningHGXMadison, Walker65 hr
May 26, 5:41 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison15 days
May 26, 5:48 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto27 min
May 26, 5:57 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more3 hr
May 26, 6:02 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Madison, Walker3 hr
May 26, 6:08 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, San Jacinto37 min
May 26, 6:13 PM CDTSevere Thunderstorm WarningHGXAustin, Waller, Washington47 min
May 26, 6:16 PM CDTSpecial Weather StatementHGXMontgomery, Waller44 min
May 26, 6:25 PM CDTSevere Thunderstorm WarningHGXAustin, Washington50 min
May 26, 6:39 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Polk, San Jacinto51 min
May 26, 6:46 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more3 hr

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.